Tennessee, 2007Damaging Wind in Tennessee, May 15, 2007
May 15, 2007 · NWS OHX · 1 event in 1 county or zone
Isolated Severe Event May 15, 2007. An area of thunderstorms knocked down a street light pole on Madison Street in Clarksville, TN.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $300
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated Severe Event May 15, 2007. An area of thunderstorms knocked down a street light pole on Madison Street in Clarksville, TN.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at May 15, 1:07 PM CST, 5 hours 38 minutes earlier.
Area forecast discussion, May 15, 1:07 PM CST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
207 PM CDT TUE MAY 15 2007
.SHORT TERM...(THRU THU NITE)
CURRENT...PARTLY SUNNY AND WARM...TEMPS MAINLY IN UPPER 70S TO
LOWER 80S.
COLD FRONT PROGGED TO SWEEP INTO CWA FROM NW AFTER MIDNITE...WITH
GFS FASTEST PUSHING FRONT PAST BNA BY 12Z. LOOKS LIKE MOST RAIN
WILL BE WITH THE FRONT...AND WILL KEEP CAT POPS FOR W 2/3 OF CWA.
LIKELY POPS E WED WITH CHANCE ELSEWHERE. THUNDER A GOOD
POSSIBILITY...BUT SEVERE CHANCES LOOK SLIM AS BEST DYNAMICS TO THE
N...AND SURFACE COLD PUSH WELL BEHIND FRONT. COULD BE A SQUALL
LINE WITH STRONG WINDS IN ISOLATED CELLS.
GRADUAL CLEARING FROM W WED...THEN CLEAR AND COOLER WED NITE THRU
THU NITE. POSSIBLY STARTING TOMORROW...AND DEFINITELY THU...WE
WILL BE LOOKING AT OUR FIRST BELOW NORMAL TEMPS SINCE 4/27.
.LONG TERM...
STRONG HI PRES CENTERED NEAR CHI EARLY FRI WILL PUSH S TO NEAR
PARIS TN BY 12Z SAT...WHERE IT BECOMES ANCHORED INTO SUN. PLENTY
OF CLEAR SKIES AND COOLISH TEMPS FRI THRU MON NITE...ENJOY
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 62 72 49 72 / 80 40 10 10
CLARKSVILLE 58 72 47 70 / 80 30 10 10
CROSSVILLE 60 67 44 66 / 50 70 10 10
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
MAG
Hazardous weather outlook, May 15, 4:30 AM CST, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT TUE MAY 15 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-161030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT TUE MAY 15 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
A STORM SYSTEM WILL MOVE ACROSS THE AREA TONIGHT. AHEAD OF THE
ASSOCIATED COLD FRONT...STRONG TO ISOLATED SEVERE THUNDERSTORMS
MAY DEVELOP LATE THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER
THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED.
07
In the hours before
Special weather statement, May 15, 5:47 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
647 PM CDT TUE MAY 15 2007
TNZ022-024-160015-
BENTON-HUMPHREYS-
647 PM CDT TUE MAY 15 2007
...A STRONG THUNDERSTORM WAS AFFECTING SOUTHEAST BENTON AND HUMPHREYS
COUNTIES...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF NEW JOHNSONVILLE...OR 16 MILES
SOUTHEAST OF CAMDEN...MOVING NORTHEAST AT 30 MPH.
THIS STORM WILL BE...
5 MILES SOUTHEAST OF NEW JOHNSONVILLE BY 700 PM CDT.
NEAR WAVERLY BY 715 PM CDT.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
JLM
Special weather statement, May 15, 6:18 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
718 PM CDT TUE MAY 15 2007
TNZ005-006-160045-
MONTGOMERY-STEWART-
718 PM CDT TUE MAY 15 2007
...A STRONG THUNDERSTORM WAS AFFECTING MONTGOMERY AND STEWART
COUNTIES...
AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF DOVER...MOVING NORTHEAST AT 30
MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL MOVE INTO RURAL AREAS OF NORTHWESTERN MONTGOMERY
COUNTY SHORTLY.
JLM
Thunderstorm Wind, Montgomery
- When
- May 15, 6:45 PM CST
- Where
- Montgomery County, Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $300
- Reported by
- Newspaper
- Coordinates
- 36.530, -87.350
A street light pole was knocked down by strong thunderstorm winds on Madison Street in Clarksville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Indiana, May 15, 20071 death · $175,000 · 61 kt wind · 15 events
- Hail and Damaging Winds in Michigan, May 15, 20071 injured · $1.7 million · 2.75 in hail · 83 events
- Tornado and Damaging Winds in Indiana, May 15, 2007$623,000 · EF0 · 27 events
- Wildfire in New Jersey, May 15 to 21, 20072 injured · $500,000 · 1 event
- Flash Flood and Hail in Arkansas, May 15, 2007$500,000 · 50 kt wind · 12 events
- Hail and Damaging Winds in Mississippi, May 15, 2007$271,000 · 1 in hail · 16 events
- Tornado and Hail in Ohio, May 15, 2007$131,000 · EF0 · 25 events
- Hail and Damaging Winds in Kentucky, May 15, 2007$134,000 · 56 kt wind · 20 events
- Hail and Damaging Winds in Michigan, May 15, 2007$230,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Missouri, May 15, 2007$121,000 · 65 kt wind · 6 events
- Hail and Damaging Winds in Illinois, May 15, 20071 injured · $53,000 · 60 kt wind · 14 events
- Damaging Winds in Michigan, May 15, 2007$100,000 · 83 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25014.